# SDR UPS05243700

- Difficulty date: January 13, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Nr 5 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 5 FLAP TRACK, FWD O/B FAIRING ATTACH ANGLE BRACKET IS CRACKED.  BRACKET REPLACED IAW SRM 51-20-1.
